MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. ASAHI GLADIUS MONGO14 ES; PERIPHERAL VASCULAR GUIDE WIRE

ASAHI INTECC CO., LTD. ASAHI GLADIUS MONGO14 ES; PERIPHERAL VASCULAR GUIDE WIRE
Model Number AP14R324S
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site: asahi intecc (thailand) co., ltd., pathum thani, thailand, registration number: (b)(4).Device evaluation could not be performed because the affected device was discarded at the user facility and not returned.Lot history review revealed no anomaly relating to the reported event.No similar product experience was received for the subject lot other than a case (mfr report #: 3003775027-2026-00143, patient identifier: (b)(6), in which the polymer jacket of the guide wire was peeled due to tensile stress applied when the guide wire was trapped due to anatomical and lesion conditions.The event was not associated with product quality.Based on the obtained information, results of lot history review, and referring to known similar events, it was presumed thattensile stress or friction might have been locally applied on the distal segment of the gladius mongo 14 es guide wire during wire removal while the distal segment of the guide wire had been caught by the heavily calcified lesion.Consequently, the polymer jacket was peeled.It was concluded that this event was not attributed to product quality.As the affected device was not returned, it was unable to completely rule out that any polymer fragment was left in the patient anatomy.No capa will be taken.Instructions for use (ifu) states: [warnings] observe movement of this guide wire in the vessels.Before this guide wire is moved or torqued, the tip movement should be examined and monitored under fluoroscopy.Do not move or torque the guide wire without observing corresponding movement of the tip; otherwise, the guide wire may be damaged and/or trauma may occur.In addition, ensure that the distal tip of this guide wire and its location in the vessel are visible during manipulations of the guide wire.Never push, auger, withdraw, or torque this guide wire that meets resistance.Torquing or pushing this guide wire against resistance may cause damage and/or tip separation of this guide wire or direct damage to a vessel.Resistance may be felt and/or observed under fluoroscopy by noting any buckling of the guide wire.If the prolapse of the guide wire tip is observed, do not allow the tip to remain in a prolapsed position; otherwise, damage to the guide wire may occur.Determine the cause of resistance under fluoroscopy and take any necessary remedial action.If resistance is felt due to spasm, bending of the guide wire, or due to trap while operating this guide wire in the blood vessel or removing it, do not torque and/or pull the guide wire itself.Stop the procedure.Determine the cause of resistance under fluoroscopy and take appropriate remedial action.If the guide wire is moved excessively, it may break or become damaged, which may cause blood vessel injury or result in fragments being left inside the vessel.[malfunction and adverse effects] abrasion of the guide wire coating.
 
Event or Problem Description
It was reported that a percutaneous peripheral intervention (ppi) was performed for a heavily calcified lesion at the origin of the peroneal artery.The lesion was crossed with an asahi gladius mongo 14 es guide wire.After the gladius mongo 14 es guide wire was removed for wire exchange, peeling of the polymer jacket was observed, and the new guide wire could not be advanced.The device system was then removed and the procedure was restarted.It was informed that there were no adverse patient effects associated with this event and the patient was stable after the procedure.

Brand Name
ASAHI GLADIUS MONGO14 ES
Common Device Name
PERIPHERAL VASCULAR GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
Manufacturer (Section G)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA   489-0071
Manufacturer Contact
lei sun
3-100 akatsuki-cho
seto, aichi 489-0-071
JA   489-0071
MDR Report Key25851291
Report Number3003775027-2026-00144
Device Sequence Number5266553
Product Code DQX
UDI-Device Identifier04547327123747
UDI-Public(01)04547327123747(17)281231(10)260108A161
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K180784
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP14R324S
Device Lot Number260108A161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown